# SDR CALA9901507

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 229-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B SEAT TRACK CORRODED AT STA 229-237.  A NEW SECTION OF SEAT TRACK WAS INSTALLED IAW SRM 53-05, FIGURE 4F.
